# SDR AALA20011655

- Difficulty date: August 19, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT AT 21D INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
